# SDR DHL2001712518

- Difficulty date: February 3, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655343316
- Condition: Cracked
- Location: Fuselage
- Part time: 51,673 hours, 32,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO COMPARTMENT NR 2 DOOR STOP CRACKED 1.0 INCH AT STA 1058.000 STR 23 RT.  REMOVED SKIN TO GAIN ACCESS IAW SRM 51-30-2 PAGE 1 AND 2.  REMOVED FITTING (STOP) CRACKED IAW SRM 51-30-2 PAGE 1 AND 2.  REINSTALLED SKIN IAW SRM 51-30-2 PAGE 1 AND 2.  (NON-ROUTINE CARD 0302)
